MAUDE Adverse Event Report: HTL-STREFA S.A. TECHLITE PEN NEEDLES; NEEDLE, HYPODERMIC, SINGLE LUMEN

HTL-STREFA S.A. TECHLITE PEN NEEDLES; NEEDLE, HYPODERMIC, SINGLE LUMEN
Model Number 235131
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 02/11/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product involved in incident was returned for evaluation and forwarded to the manufacturer for further evaluation.Evaluation results are pending.Arkray will file a follow-up report when the evaluation is complete.
 
Event or Problem Description
The customer stated that he injected himself, and he's not sure if it was a 90-degree angle, and the needle broke off in his skin in the navel area.The customer said this is his first time seeing this happen and he has been using this product for a while.The customer did seek medical attention at urgent care, but they told the customer to go to the er.The customer stated that he has mobility issues, so he didn't go.I asked if the customer inserted the needle straight in and out or a at 90-degree angle.Customer said straight, but he wasn't sure because he doesn't measure it all the time.He stated that he did try picking the needle out using a tweezer.I advised the customer to seek medical attention if he was not able to remove the needle with a tweezer.Replaced the pen needles and sent a return label and advised of return the product for further investigation.
 
Additional Manufacturer Narrative
Device history records were reviewed.No records confirming the complained defects were observed.Archival and returned samples were evaluated.Needles were viewed under the microscope and measured and no defects were observed.Drag force and penetration tests were performed and no defects were observed.No defects that could be the cause of the complaint were observed during evaluation of archival and returned samples.The complaint is not confirmed.

Brand Name
TECHLITE PEN NEEDLES
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
HTL-STREFA S.A.
adamowek 7
pl-95035
ozorkow
PL 
MDR Report Key21604459
Report Number1832816-2025-00005
Device Sequence Number21136306
Product Code FMI
UDI-Device Identifier00015482235314
UDI-Public(01)00015482235314
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/19/2025
Report Date (Section F) 03/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number235131
Device Catalogue Number235131
Device Lot NumberD56K6
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/12/2025
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date02/18/2025
Event Location Home
Date Report to Manufacturer03/19/2025
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/14/2025
Supplement Report FDA Received Date03/19/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age66 YR
Patient SexMale
Patient Weight113 KG
Date Report Sent to FDA03/19/2025